# SDR SWAA2022123079165

- Difficulty date: December 7, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N8514F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36975
- Aircraft time: 19,944 hours, 9,498 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 FWD FLAP TRACK FAIRING HAS WIND EROSION DAMAGE AT CENTER MOUNT FASTENER HOLES.  FOUND DAMAGE TO BE OUT OF ALLOWABLE LIMITS IAW SRM 57-53-70-1A-1, PARA 4 D 1. SRM 57-53-70-2R-3, PARA 4 B 2 AND 5 E 3.  REMOVED SURFACE FINISHES AND DELAMINATED PLIES TO A REGULAR SHAPE.  TAP TESTED AREA,  NO DEBONDS NOTED.  FWD FLAP TRACK FAIRING WAS REPAIRED IAW SRM 57-53-70-2R-3.
